# SDR SWAA2022012179257

- Difficulty date: April 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,236 hours, 36,892 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tab
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING TAB ON R/H FIXED TRAILING EDGE MID SPAN DEFLECTION CONTROL RIB AT WBL 201.24 IS CRACKED ALMOST IT'S ENTIRE LENGTH. / ACCOMPLISHED REPAIR PER SRM 57-51-02-2R-3; REPAIR 3.
